Integral Equations and Operator Theory

, Volume 53, Issue 4, pp 509–526 | Cite as

Topological Structure of the Space of Weighted Composition Operators on H

Original Paper

Abstract.

We study properties of the topological space of weighted composition operators on the space of bounded analytic functions on the open unit disk in the uniform operator topology. Moreover, we characterize the compactness of differences of two weighted composition operators.

Mathematics Subject Classification (2000).

Primary 47B33 47B38 

Keywords.

Weighted composition operator Banach algebra of bounded analytic functions 

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.  
  2. 2.Department of MathematicsNiigata UniversityNiigataJapan
  3. 3.Nippon Institute of TechnologyMinami-SaitamaJapan

Personalised recommendations